# SDR AWXA9700663

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Engine: Rroyce RB211535E4
- System (JASC): 7530 · Compressor Bleed Control
- Part: Y-Duct
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: UK
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK FOR NR 1 ENGINE OVERHEAT, SHUTDOWN IN FLIGHT.  REMOVED AND REPLACED NR 1 ENGINE Y-DUCT.
